Share this content on Facebook!
01 Nov 2016

The signs of a Drug Overdose

The word Drug Overdose refers back to the ingestion of, or just the experience, some drug or alcohol in these quantity the individual that is exposed is at danger of death or severe damage.

Narcotics



When it comes to a prescribed medication, therefore ingesting the drug in quantities that surpass the prescribed or recommended dosage.

Overdose isn't safe with some drugs may be severely damaging and also fatal.

Each time a person has exceeded the safe dosage amount of a medication, there are signs or symptoms. What those signs are depends on numerous factors, including:

- The precise drug taken
- How a drug was ingested or applied
- How long since taking it
- The person's age, wellness good reputation for drug use

However, there are some very general classifications of overdose symptoms which if understood, can better the prospect for your victim's survival.

Alcohol Overdose Symptoms:

- In the event the overdose is alcohol consumption, try to find lapsing consciousness. The person will slip into and out of circumstances of unconsciousness or semi-consciousness.

- Another symbol of alcohol overdose or, alcohol poisoning, is depressed breathing. The asthmatic can fail every time a dangerous amount of alcohol continues to be consumed.

- The person might vomit, regardless of whether they aren't totally conscious. This is extremely dangerous due to chance of pulmonary aspiration, the inhalation of stomach contents in to the air pathways in the body and in many cases in to the lungs that may be fatal.

- Try to find an unresponsiveness, capable of focus or respond to stimuli

Opioid Overdose Symptoms

When it comes to an overdose of opioids for example heroin of opiate prescription drugs, the symptoms could include:

- Constricted pupils, pinpoint pupils.

- The victim's breathing and heart rate become slower, even to a dangerous level.

- Lips are able to turn bluish from reduced oxygen levels from the blood. Skin can appear waxen and dark.

- You might see extreme sleepiness and the person struggles to wake for even a minute.

Cocaine Overdose Symptoms

- Dilated pupils is an extremely telltale symptom of cocaine abuse and overdose. The resulting aversion to bright lights could also indicate cocaine overdose

- Vomiting and nausea and trembling can accompany the overdose at the same time

- Seizures really are a dangerous sign of cocaine overdose and can be fatal, particularly if vomiting is found.

- The user's temperature can climb dangerously high which will be easily detected. The guts rate may also be in the precarious range, threatening cardiac arrest.

- Delirium and panic are classic signs and symptoms of high doses of coke also. This can cause other dangerous situations to occur for example angry confrontations with police, violent behavior and self-destructive acts.

Stimulant Overdose Symptoms

- Tachycardia, rapid heartbeat

- Try to find repeated vomiting and chest pains

- Anxiety and extreme agitation can produce situations in which the user becomes uncontrollable, exposing him while others to danger

- Problems, fits and cardiac event.

- Unconsciousness.

There are additional warning signs of drug overdose, however these are the most popular. If you notice these inside a person at the party, a picnic, anywhere, please feel free. Call for help now! You could just save an existence.

Narcotics


Comments

There isn't any comment in this page yet!

Do you want to be the first commenter?


New Comment

Full Name:
E-Mail Address:
Your website (if exists):
Your Comment:
Security code: